# SDR SCNA20241028340

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 60414
- Aircraft time: 27,257 hours, 16,018 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 733939:  14 ABC EMERGENCY EXIT HANDLE COVER NOT ADHEARING TO AIRCRAFT.  RESOLUTION:  REPLACED WORN VELCRO REF AMM 52-22-00.
